Fredholm random operators and random subspaces in Banach spaces

Alexander A. Pankov

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 3, page 427-433
  • ISSN: 0011-4642

How to cite

top

Pankov, Alexander A.. "Fredholm random operators and random subspaces in Banach spaces." Czechoslovak Mathematical Journal 36.3 (1986): 427-433. <http://eudml.org/doc/13592>.

@article{Pankov1986,
author = {Pankov, Alexander A.},
journal = {Czechoslovak Mathematical Journal},
keywords = {existence of random regularizers; Fredholm random operators},
language = {eng},
number = {3},
pages = {427-433},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Fredholm random operators and random subspaces in Banach spaces},
url = {http://eudml.org/doc/13592},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Pankov, Alexander A.
TI - Fredholm random operators and random subspaces in Banach spaces
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 427
EP - 433
LA - eng
KW - existence of random regularizers; Fredholm random operators
UR - http://eudml.org/doc/13592
ER -

References

top
  1. Bharucha-Reid A. T., Random Integral Equations, New York, Acad. Press, 1972. (1972) Zbl0327.60040MR0443086
  2. Bharucha-Reid A. T., 10.1090/S0002-9904-1976-14091-8, Bull. Amer. Math. Soc., 82 (1976), 641-657. (1976) Zbl0339.60061MR0413273DOI10.1090/S0002-9904-1976-14091-8
  3. Diestel J., Geometry of Banach Spaces - Selected Topics, Springer, Berlin, 1975. (1975) Zbl0307.46009MR0461094
  4. Engl H. W., Nashed M. Z., 10.1016/0022-247X(81)90143-8, J. Math. Anal. Appl., 83 (1981), 582-610. (1981) Zbl0485.47001MR0641353DOI10.1016/0022-247X(81)90143-8
  5. Kato T., Perturbation Theory for Linear Operators, Berlin, Springer, 1966. (1966) Zbl0148.12601
  6. Kuratowski K., Ryll-Nardzewski С., А General Theorem on Selectors, Bull. Acad. Polon. Sci., Ser. Sci. Math. Astron. Phys., 13 (1965), 397-403. (1965) Zbl0152.21403MR0188994
  7. Зайденберг M. T., Крейн С. Г., Кучмент П. А., Панков А. А., Банаховы расслоения и линейные операторы, Успехи матем. наук, 30, № 5 (1975), 101 - 157. (1975) Zbl1170.01354MR0415661
  8. Крейн С. Г., Линейные уравнения в банаховом пространстве, Москва, Наука, 1971. (1971) Zbl1170.92344
  9. Скороход А. В., Случайные линейные операторы, Киев, Наукова думка, 1978. (1978) Zbl1130.91322

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.